Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have seizure. Was taking epitome. Now recommended to take valprin chrono and colba. What are the side effects? Dosage?

Hello Doctor

My husband had seizure ie two attacks he was refered to take epitome tablets and after two months he has a bad headache and fever we consulted a different doctor he recommends to take valprin chrono 200 and colba 10mg at night does this tablets have any side effects and for how long he has to take this tablet? Is this a hereditary?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
dyspepsia and weight gain are common side effects of valprin and if u have severe liver or renal disease then drugs are not taken.colba have side effects like nausea, drowsiness, headache and irritability. seizures are not hereditary. so don't worry. continue medication thanks.
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor